Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
Home About Us News Our Blog Our Catalog My Cart My Account Track Shippment Contact Us
  Our Catalog   Pain Relievers   Non-Aspirin

Member's Mark Infants' Pain & Fever Suspension Liquid, Cherry (2 fl. oz., 3 pk.)


Member's Mark Infants' Pain & Fever Suspension Liquid, Cherry (2 fl. oz., 3 pk.) by Members Mark at HQ Health Blogs. MPN: AB942. Hurry! Limited time offer. Offer valid only while supplies last. Our Infants' Pain and Fever Suspension Liquid is a cherry-flavored oral suspension liquid for fast, effective pain and fever relief. This product is


Product Description

Our Infants' Pain and Fever Suspension Liquid is a cherry-flavored oral suspension liquid for fast, effective pain and fever relief. This product is free of alcohol, aspirin, ibuprofen and gluten. Use only with the enclosed syringe and see package for dosage instructions. Specifications Active ingredient: 160 mg per 5 mL Use only with enclosed syringe Pediatrician-preferred dosing system Gluten free See side panel for dosing and product information

Features & Highlights

  • Compare active ingredient to Infant's Tylenol Oral SuspensionĀ®
  • Acetaminophen pain and fever relief
  • Alcohol, ibuprofen and aspirin free
  • Total 6 fl. oz.

Additional Information

Manufacturer:Member's Mark
Brand:Members Mark
Part Number:AB942
Publisher:Member's Mark
Studio:Member's Mark
MPN:AB942
UPC:078742243214
EAN:0078742243214

Member's Mark Infants' Pain & Fever Suspension Liquid, Cherry (2 fl. oz., 3 pk.) by Members Mark

Buy Now:
Member's Mark Infants' Pain & Fever Suspension Liquid, Cherry (2 fl. oz., 3 pk.)

Brand: Members Mark
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$899.00


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Members Mark, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


mpn: No Model, ean: 0707089709540,
Nothing works faster or stronger on muscle pain. Reach for Motrin IB at the first sign of discomfort, and get back in the game of life. Use only as directed.For relief of aches and pains. Long Lasting Relief. ...

ean: 0707089737376,
If you have tough pain like headaches, back pain, muscle pain and other body pains, Advil Liqui-Gels relieve pain faster and better than other OTC pain relievers*. The medicine in Advil has been trusted by doctors for over 30 years. Nothing's been pr...

mpn: NICP54072,
Sani-Cloth Bleach Germicidal Disposable Wipes, 10 1/2 X 6, 75/canister, 12/ctPre-moistened wipes are ready to use.. Cleans and disinfects in one step.. Compatible with a broad range of surfaces and equipment in healthcare.. Deep well lid provides amp...

mpn: NICP13872,
Sani-Cloth Af3 Germicidal Disposable Wipes, 6 X 6 3/4, 12 Per CartonDisinfectant wipe with three-minute kill time.. Perfect for equipment and other hard non-porous surfaces sensitive to alcohol.. Acetone-, acid-, ammonia-, bleach-, fragrance-, and ph...

Excedrin. Health and Beauty.Excedrin. Health and Beauty. ...

mpn: BY-297, ean: 0707089722846,
You don't have to lose sleep over minor aches and pains. Don't let back, muscle, or minor arthritis pain keep you tossing and turning all night. Aleve PM is the first and only over-the-counter PM product with the 12-hour strength of Aleve. Pain relie...

mpn: 10112017, ean: 0656554118595,
When fever is running through your house, turn to Children's Advil Suspension to reduce fever fast*. Up to 8 hours of relief with just one dose for children aged 2-11. Available in 6 great-tasting flavors: Sugar-free Dye-free Berry, Bubble Gum, Grape...

mpn: 10102017, ean: 0656554104628,
Tension Headache...

ean: 0707089728787,
Aleve Arthritis Liquid Gels all day pain relief with just 2 pills in a liquid gel form.Naproxen Sodium 220mg - Pain Reliever/Fever Reducer. Easy Open Arthritis Cap. Strength to last 12 hours.. ...

mpn: 016017, ean: 0305730160179,
Make pain a distant memory. Advil is the #1 selling pain reliever, providing safe, effective pain relief for over 30 years. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pa...



Privacy Policy / Terms of Service
© 2018 - hqhealthblogs.com. All Rights Reserved.